# SDR CA130225001

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) FOLLOWING AN AGRICULTURAL APPLICATION WHILE RETURNING TO THE AIRPORT.  THE ENGINE STOPPED AND THE ACFT CRASHED IN A FARM FIELD.
